RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 201, Number 6, Pages 1271–1274 (Mi dan36545)  

MATHEMATICS

On a property of a continuous function

Yu. F. Borisov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (520 kB)

Bibliographic databases:

UDC: 517.511
Presented: А. Д. Александров
Received: 21.05.1971

Citation: Yu. F. Borisov, “On a property of a continuous function”, Dokl. Akad. Nauk SSSR, 201:6 (1971), 1271–1274

Citation in format AMSBIB
\Bibitem{Bor71}
\by Yu.~F.~Borisov
\paper On a property of a continuous function
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 201
\issue 6
\pages 1271--1274
\mathnet{http://mi.mathnet.ru/dan36545}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289732}
\zmath{https://zbmath.org/?q=an:0241.26006}


Linking options:
  • http://mi.mathnet.ru/eng/dan36545
  • http://mi.mathnet.ru/eng/dan/v201/i6/p1271

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:24
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019